# SDR DALA1019090662

- Difficulty date: June 26, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED STA 1020-1040, DOUBLER FWD OF STA 1040 ALSO CORRODED, INBD STR 17R.  REMOVED CORROSION ON CUSP WEB AND REPLACED DOUBLER AT STA 1040 AT SAA SAT ON NON ROUTINE CARD.
